Applied Categorical Structures

, Volume 22, Issue 4, pp 579–593

Recollements of Module Categories

Article

Abstract

We establish a correspondence between recollements of abelian categories up to equivalence and certain TTF-triples. For a module category we show, moreover, a correspondence with idempotent ideals, recovering a theorem of Jans. Furthermore, we show that a recollement whose terms are module categories is equivalent to one induced by an idempotent element, thus answering a question by Kuhn.

Keywords

Recollement TTF-triple Idempotent ideal Ring epimorphism 

Mathematics Subject Classifications (2010)

18E35 18E40 16S90 

Preview

Unable to display preview. Download preview PDF.

Unable to display preview. Download preview PDF.

References

  1. 1.
    Angeleri Hügel, L., Bazzoni, S.: TTF triples in functor categories. Appl. Categ. Struct. 18(6), 585–613 (2010)CrossRefMATHGoogle Scholar
  2. 2.
    Angeleri Hügel, L., Koenig, S., Liu, Q.: Recollements and tilting objects. J. Pure Appl. Algebra 215(4), 420–438 (2011)CrossRefMATHMathSciNetGoogle Scholar
  3. 3.
    Angeleri Hügel, L., Koenig, S., Liu, Q.: On the uniqueness of stratifications of derived module categories. J. Algebra 359, 120–137 (2012)CrossRefMATHMathSciNetGoogle Scholar
  4. 4.
    Angeleri Hügel, L., Koenig, S., Liu, Q.: Jordan–Hölder theorems for derived module categories of piecewise hereditary algebras. J. Algebra 352, 361–381 (2012)CrossRefMATHMathSciNetGoogle Scholar
  5. 5.
    Auslander, M.: Representation theory of Artin algebras I. Commun. Algebra 1, 177–268 (1974)CrossRefMATHMathSciNetGoogle Scholar
  6. 6.
    Beilinson, A., Bernstein, J., Deligne, P.: Faisceaux Pervers. (French) [Perverse Sheaves], Analysis and Topology on Singular Spaces, I (Luminy, 1981), Asterisque, vol. 100, pp. 5–171. Soc. Math. France, Paris (1982)Google Scholar
  7. 7.
    Beligiannis, A., Reiten, I.: Homological and homotopical aspects of torsion theories. Mem. Amer. Math. Soc. 188(883), viii+207 (2007)MathSciNetGoogle Scholar
  8. 8.
    Chen, H., Xi, C.C.: Good tilting modules and recollements of derived module categories. Proc. Lond. Math. Soc. 104(5), 959–996 (2012)CrossRefMATHMathSciNetGoogle Scholar
  9. 9.
    Chen, H., Xi, C.C.: Homological ring epimorphisms and recollements II: algebraic K-theory. arXiv:math/1212.1879 (2012)
  10. 10.
    Chen, Q., Zheng, M.: Recollements of abelian categories and special types of comma categories. J. Algebra 321(9), 2474–2485 (2009)CrossRefMATHMathSciNetGoogle Scholar
  11. 11.
    Dickson, S.E.: A torsion theory for abelian categories. Trans. Amer. Math. Soc. 121, 223–235 (1966)CrossRefMATHMathSciNetGoogle Scholar
  12. 12.
    Dlab, V., Ringel, C.M.: Quasi-hereditary algebras. Ill. J. Math. Soc. 33(2), 280–291 (1989)MATHMathSciNetGoogle Scholar
  13. 13.
    Franjou, V., Pirashvili, T.: Comparison of abelian categories recollements. Doc. Math. 9, 41–56 (2004)MATHMathSciNetGoogle Scholar
  14. 14.
    Gabriel, P.: Des catégories abéliennes. Bull. Soc. Math. France 90, 323–448 (1962)MATHMathSciNetGoogle Scholar
  15. 15.
    Gabriel, P., de la Peña, J.: Quotients of representation-finite algebras. Commun. Algebra 15(1–2), 279–307 (1987)CrossRefMATHGoogle Scholar
  16. 16.
    Geigle, W., Lenzing, H.: Perpendicular categories with applications to representations and sheaves. J. Algebra 144(2), 273–343 (1991)CrossRefMATHMathSciNetGoogle Scholar
  17. 17.
    Gentle, R.: T.T.F. theories in Abelian categories. Commun. Algebra 16, 877–908 (1996)CrossRefMathSciNetGoogle Scholar
  18. 18.
    Green, E.L., Psaroudakis, C.: On Artin algebras arising from Morita contexts. arXiv:1303.2083
  19. 19.
    Grothendieck, A.: Sur quelques points d’algèbre homologique. Tôhouku Math. J. 9(2), 119–221 (1957)CrossRefMATHMathSciNetGoogle Scholar
  20. 20.
    Iyama, O.: Rejective subcategories of artin algebras and orders. arXiv:math/0311281 (2003)
  21. 21.
    Jans, J.P.: Some aspects of torsion. Pac. J. Math. 15(4), 1249–1259 (1965)CrossRefMATHMathSciNetGoogle Scholar
  22. 22.
    Kuhn, N.J.: The Generic Representation Theory of Finite Fields: a Survey of Basic Structure. Infinite Length Modules (Bielefeld 1998), pp. 193–212, Trends Math. Birkhauser, Basel (2000)CrossRefGoogle Scholar
  23. 23.
    Lam, T.Y.: A First Course in Noncommutative Rings, 2nd edn. Springer, New York (2001)CrossRefMATHGoogle Scholar
  24. 24.
    Lin, Z., Wang, M.: Koenig’s theorem for recollements of module categories. Acta Math. Sinica (Chin. Ser.) 54(3), 461–466 (2011)MATHMathSciNetGoogle Scholar
  25. 25.
    MacPherson, R., Vilonen, K.: Elementary construction of perverse sheaves. Invent. Math. 84, 403–436 (1986)CrossRefMATHMathSciNetGoogle Scholar
  26. 26.
    Neeman, A.: Triangulated Categories. Annals of Mathematics Studies, vol. 148. Princeton University Press (2001)Google Scholar
  27. 27.
    Nicolás, P.: On torsion torsionfree triples. Ph.D. Thesis, Universidad de Murcia (2007)Google Scholar
  28. 28.
    Nicolás, P., Saorin, M.: Classification of split torsion torsionfree triples in module categories. J. Pure Appl. Algebra 208(3), 979–988 (2007)CrossRefMATHMathSciNetGoogle Scholar
  29. 29.
    Ohtake, K., Tachikawa, H.: Colocalization and localization in abelian categories. J. Algebra 56(1), 1–23 (1979)CrossRefMATHMathSciNetGoogle Scholar
  30. 30.
    Parshall, B., Scott, L.: Derived categories, quasi-hereditary algebras, and algebraic groups. Carlton Univ. Math. Notes 3, 1–111 (1989)Google Scholar
  31. 31.
    Psaroudakis, C.: Homological theory of recollements of abelian categories. J. Algebra (2013, in press)Google Scholar
  32. 32.
    Saorin, M.: The structure of commutative rings with monomorphic flat envelopes. Commun. Algebra 23(14), 5383–5394 (1995)CrossRefMATHMathSciNetGoogle Scholar
  33. 33.
    Schofield, A.H.: Representations of Rings over Skew Fields. London Math. Soc. Lecture Note Ser. 92. Cambridge University Press, Cambridge (1985)CrossRefGoogle Scholar
  34. 34.
    Stenström, B.: Rings of Quotients. Springer, New York (1975)CrossRefMATHGoogle Scholar

Copyright information

© Springer Science+Business Media Dordrecht 2013

Authors and Affiliations

  1. 1.Department of MathematicsUniversity of IoanninaIoanninaGreece
  2. 2.Fakultät für MathematikUniversität BielefeldBielefeldGermany

Personalised recommendations